As an Amazon Associate I earn from qualifying purchases.
Hot liquid cold and flu relief: each packet dissolves in hot water and provides daytime cold and flu relief from common symptoms such as nasal and sinus congestion, cough, headache, sore throat pain, body ache and fever.
Active ingredients: this product contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compare to the active ingredients in Theraflu Multi-Symptom Severe Cold.

A caffeine free herbal immunity tea that is made with only organic Ingredients. Boosts the immune system: this cold and flu tea for immune support combines the soothing and healing qualities of lemon balm, licorice root, peppermint, and blackberry Tea to boost your natural immunity.
Professionals and celebrities love it: professionals gynecologists, doctors, psychologists, Women's Day, herbalists, and even some celebrities are catching the buzz of our products. Organic herbal treatment: our natural herbal tea for colds is certified USDA organic, vegan, and caffeine-free. This cold relief tea for adults can be used every day as an immunity booster tea.

Good health is now just a sip away. This dietary supplement relieves cold and flu symptoms, maintains a healthy respiratory tract, and improves the immune system for optimal functionality. Banish symptoms naturally: herbion granules promote healthy nasal passages and bronchial mucosa.
Strengthen the immune system: a robust immune system is vital to ward off cold and flu symptoms. Herbion granules are made with a powerhouse of herbs that strengthen the immune system. Whole family wellness: these relaxing and soothing one-of-a-kind Granules are non-sedative and ideal for adults and kids 12 years and above.


Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor.
For adults and children 12 years of age and over. Hsa and fsa eligible product. Tackles your worst cold, flu and cough symptoms. The hot liquid provides a soothing effect. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.

Hot liquid therapy: helps to relieve nasal and sinus congestion, fever during the day and nasal congestion, sore throat pain, sneezing, runny nose, body aches, cough, body aches, sore throat pain, cough, headache, headache and fever at night.
Daytime active ingredients: amazon basic Care Severe Cold Daytime contains acetaminophen a pain reliever and fever reducer, dextromethorphan HBr a cough suppressant and phenylephrine HCl a nasal decongestant. Compare to theraflu severe cold and Nighttime Severe Cold & Cough active ingredients.

6 packets of theraflu multi-symptom severe cold and 6 packets of Severe Cold Cough 12 packets total in combo plus 6 packets of Theraflu Severe Cold Cough Daytime powder.
Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, nasal and sinus congestion, minor body aches and pains, headache, cough and fever. Do not take more than 5 packets in 24 hours unless directed by a doctor. Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season.
1. Amazon Basic Care
#ad
Green Tea & Honey Lemon Flavors; Relieves Cough, Body Ache, 6 Count, Sore Throat Pain, Amazon Basic Care Severe Cold & Flu Relief, Headache and Fever
#adAmazon Basic Care #ad - Non-drowsy: when used as directed, this hot liquid cold and flu relief is a non-drowsy solution for cold symptoms such as nasal and sinus congestion, sore throat pain, headache, cough, body ache and fever.Hot liquid cold and flu relief: each packet dissolves in hot water and provides daytime cold and flu relief from common symptoms such as nasal and sinus congestion, cough, headache, sore throat pain, body ache and fever.
More information #ad
Flavored cold and flu hot liquid: This hot liquid cold and flu relief has green tea and honey lemon flavors. Just add water: add severe cold & flu relief powder to hot water for cold and flu hot liquid therapy that provides fast relief of nasal and sinus congestion, headache, body aches, sore throat, fever and cough. Active ingredients: this product contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compare to the active ingredients in Theraflu Multi-Symptom Severe Cold.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5 Inches |
Length | 1.81 Inches |
Weight | 0.23 Pounds |
Width | 3.13 Inches |
More information #ad
2. Secrets Of Tea
#ad
Congestion, and Sleep, 20 Counts1 Pack, Fever, Secrets Of Tea Cold Be Gone Tea- -Caffeine Free Immunity Tea- Natural USDA Organic Throat Coat Tea for Cold Relief, Cough, Throat
#adSecrets Of Tea #ad - The blend of herbs and natural ingredients are scientifically proven to strengthen immunity in the body. Cold be gone tea for colds helps with cough, fever, throat ache, congestion, and better sleep. Each sachet can be used twice for a total of 40 servings.A caffeine free herbal immunity tea that is made with only organic Ingredients. Boosts the immune system: this cold and flu tea for immune support combines the soothing and healing qualities of lemon balm, licorice root, peppermint, and blackberry Tea to boost your natural immunity.
More information #ad
Our products have been featured in People, Fit Pregnancy, and San Diego Magazine. 40 servings per pack: you get a generous quantity of 20 biodegradable Sachets in each pack. Professionals and celebrities love it: professionals gynecologists, doctors, psychologists, Women's Day, herbalists, and even some celebrities are catching the buzz of our products. Organic herbal treatment: our natural herbal tea for colds is certified USDA organic, vegan, and caffeine-free. This cold relief tea for adults can be used every day as an immunity booster tea.
Brand | Secrets Of Tea #ad |
Manufacturer | Secrets Of Tea #ad |
Height | 2 Inches |
Length | 5 Inches |
Weight | 2 ounces |
Width | 2 Inches |
More information #ad
3. Herbion Naturals
#ad
Herbion Naturals Respiratory Care Herbal Granules – 10 Ct for The Whole Family – Promotes Healthy Nasal Passages & Respiratory Function, Relieves Cold and Flu Symptoms – Supports Immune System
#adHerbion Naturals #ad - Easy to use: the travel-friendly packets can be used anywhere, pour the contents of one packet into a cup of warm water, anytime. For best results, tea or coffee, at the onset of symptoms, stir and enjoy.Good health is now just a sip away. This dietary supplement relieves cold and flu symptoms, maintains a healthy respiratory tract, and improves the immune system for optimal functionality. Banish symptoms naturally: herbion granules promote healthy nasal passages and bronchial mucosa.
More information #ad
Therapeutic herbal extracts: made with herbal extracts, and Licorice, such as White Willow, Malabar Nut Tree, Herbion Herbal Granules provide healthcare the way Mother Nature intended. Strengthen the immune system: a robust immune system is vital to ward off cold and flu symptoms. Herbion granules are made with a powerhouse of herbs that strengthen the immune system. Whole family wellness: these relaxing and soothing one-of-a-kind Granules are non-sedative and ideal for adults and kids 12 years and above.
Brand | Herbion Naturals #ad |
Manufacturer | Herbion Naturals #ad |
Height | 4.9 Inches |
Length | 2.17 Inches |
Weight | 0.18 Pounds |
Width | 3.15 Inches |
Part Number | 040232174933 |
Model | 040232174933 |
More information #ad
4. ALKA-SELTZER PLUS
#ad
6 Count, Alka- Seltzer Plus ASP SEV COLD FLU NIGHT 6S 2DZ, honey lemon
#adALKA-SELTZER PLUS #ad - Cough suppressant properties that contain Acetaminophen. Effective treatment for nasal and sinus congestion. Pain reliever formula that provides relief at night so that you can enjoy a good night sleep.More information #ad
Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | Alka-Seltzer Plus #ad |
Weight | 0.13 Pounds |
Part Number | 16500559399 |
Model | 16500559399 |
More information #ad
5. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Perfect for day or night. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor.
More information #ad
Both can be taken every 4 hours, while symptoms persist. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. For adults and children 12 years of age and over. Hsa and fsa eligible product. Tackles your worst cold, flu and cough symptoms. The hot liquid provides a soothing effect. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad
6. Amazon Basic Care
#ad
12 Count Pack of 1, Amazon Basic Care Multi-Symptom Severe Cold Daytime and Severe Cold & Cough Nighttime Combination Pack
#adAmazon Basic Care #ad - Warm, soothing cold and flu relief: amazon basic care Severe Cold Daytime has a green tea and honey lemon flavor while Amazon Basic Care Severe Cold & Cough Nighttime has honey lemon infused with white tea flavors.Hot liquid therapy: helps to relieve nasal and sinus congestion, fever during the day and nasal congestion, sore throat pain, sneezing, runny nose, body aches, cough, body aches, sore throat pain, cough, headache, headache and fever at night.
More information #ad
Nighttime active ingredients: amazon basic care Severe Cold & Cough Nighttime contains acetaminophen a pain reliever and fever reducer, diphenhydramine HCl an antihistamine and cough suppressant and phenylephrine HCl a nasal decongestant. Daytime active ingredients: amazon basic Care Severe Cold Daytime contains acetaminophen a pain reliever and fever reducer, dextromethorphan HBr a cough suppressant and phenylephrine HCl a nasal decongestant. Compare to theraflu severe cold and Nighttime Severe Cold & Cough active ingredients.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5 Inches |
Length | 2.75 Inches |
Weight | 0.5 Pounds |
Width | 4 Inches |
More information #ad
7. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Severe Cold Cough Combo 12 ct Powder Plus Severe Cold Cough Daytime 6 ct Powder
#adTheraflu #ad - Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep. Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief.6 packets of theraflu multi-symptom severe cold and 6 packets of Severe Cold Cough 12 packets total in combo plus 6 packets of Theraflu Severe Cold Cough Daytime powder.
More information #ad
Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Theraflu cold relief packets dissolve quickly in hot water for cough medicine and flu relief that is as easy as making a cup of tea. Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, nasal and sinus congestion, minor body aches and pains, headache, cough and fever. Do not take more than 5 packets in 24 hours unless directed by a doctor. Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133197 |
Model | 60000000133197 |
More information #ad